# SDR SWAA2025060276528

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8913S
- Make and model: Boeing 737-8
- Aircraft serial: 42560
- Aircraft time: 5,453 hours, 2,901 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID INOP LIGHT ILLUMINATED <[01].  TROUBLE SHOT BITE MESSAGES BOX3, BOX4, AND BOX2 PER FIM 32-42-00-810. NO DEFECTS NOTED.  REMOVED AND REPLACED ACCU PER AMM 32-42-21-000-801. OP CHECK PER 32-42-00-720-801. CHECK GOOD.
